2017
Том 69
№ 9

All Issues

Distribution of the exit time and value for homogeneous processes with independent increments given on a finite Markov chain

Gusak D. V., Peresypkina S. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 26 (1974), no. 3, pp 239-245.

Citation Example: Gusak D. V., Peresypkina S. I. Distribution of the exit time and value for homogeneous processes with independent increments given on a finite Markov chain // Ukr. Mat. Zh. - 1974. - 26, № 3. - pp. 291–299.

Full text